PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wynik贸w
Czasopismo
1998 | 85 | 2 | 135-140
Tytu艂 artyku艂u

Free groups acting without fixed points on rational spheres

Autorzy
Tre艣膰 / Zawarto艣膰
Warianty tytu艂u
J臋zyki publikacji
EN
Abstrakty
EN
For every positive rational number q, we find a free group of rotations of rank 2 acting on (鈭歲饾晩虏) 鈭 鈩毬 whose all elements distinct from the identity have no fixed point.
S艂owa kluczowe
Tw贸rcy
autor
  • Department of Mathematics, Faculty of Engineering, Yokohama National University, Hodogaya, Yokohama 240, Japan
Bibliografia
  • [C] J. W. S. Cassels, Rational Quadratic Forms, Academic Press, New York, 1978.
  • [H] E. Hecke, Vorlesungen 眉ber die Theorie der algebraischen Zahlen, Akademische Verlagsgesellschaft, Leipzig, 1923.
  • [L] T. Y. Lam, Algebraic Theory of Quadratic Forms, W. A. Benjamin Inc., Massachusetts, 1973.
  • [M] L. J. Mordell, Diophantine Equations, Academic Press, New York, 1969.
  • [Sa0] K. Sat么, A Hausdorff decomposition on a countable subset of 饾晩虏 without the Axiom of Choice, Math. Japon. 44 (1996), 307-312.
  • [Sa1] K. Sat么, A free group acting without fixed points on the rational unit sphere, Fund. Math. 148 (1995), 63-69.
  • [Sa2] K. Sat么, A free group of rotations with rational entries on the 3-dimensional unit sphere, Nihonkai Math. J. 8 (1997), 91-94.
  • [W] S. Wagon, The Banach-Tarski Paradox, Cambridge Univ. Press, Cambridge, 1985.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-aav85i2p135bwm
JavaScript jest wy艂膮czony w Twojej przegl膮darce internetowej. W艂膮cz go, a nast臋pnie od艣wie偶 stron臋, aby m贸c w pe艂ni z niej korzysta膰.